Trusted medical support in China for Mongolian patients
Cross-border care assistance · Standard service
China–Mongolia cross-border medical consultation is available. Contact us by phone or Facebook.Partner of the Third Central Hospital of Mongolia
Back to disease libraryICD

Drug-induced gastropathy

Internal Medicine

Gastropathy of Drugs refers to adverse reactions of the stomach caused by drugs, accounting for about one-third of drug-related side effects. Many oral medications can cause gastric discomfort, but sometimes even non-oral administration can cause nausea, vomiting, loss of appetite, and other gastric discomfort.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

Related hospitals

Related departments

Related doctors

Source

This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.

Remove this favorite?